Alert archive / California / Small Craft Advisories in 2023
Small Craft Advisory 79, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Jul 30, 2023, 2:48 AM PDT. It took effect at Jul 30, 2023, 1:00 PM PDT. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Jul 30, 2023, 2:48 AM PDT (09:48 UTC)
- In effect from
- Jul 30, 2023, 1:00 PM PDT
- Expired
- Aug 2, 2023, 3:00 PM PDT
- In force
- 3 days
- Issued by
- NWS Eureka, CA
The text
As transmitted.
262 WHUS76 KEKA 300948 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 248 AM PDT Sun Jul 30 2023 PZZ455-475-301800- /O.CAN.KEKA.SC.Y.0078.000000T0000Z-230731T1600Z/ /O.UPG.KEKA.GL.A.0028.230731T1600Z-230801T1600Z/ /O.NEW.KEKA.SC.Y.0079.230730T2000Z-230802T0700Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 248 AM PDT Sun Jul 30 2023 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO MIDNIGHT PDT TUESDAY NIGHT... * WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt and seas 6 to 9 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 1 PM this afternoon to midnight PDT Tuesday night. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-301800- /O.CAN.KEKA.SC.Y.0078.230730T1600Z-230731T1600Z/ /O.UPG.KEKA.GL.A.0028.230731T1600Z-230801T1600Z/ /O.NEW.KEKA.SC.Y.0079.230731T1600Z-230802T0700Z/ Pt St George to Cape Mendocino 10 to 60 nm- 248 AM PDT Sun Jul 30 2023 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM MONDAY TO MIDNIGHT PDT TUESDAY NIGHT... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 9 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 9 AM Monday to midnight PDT Tuesday night. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
14 follow-up statements
491 WHUS76 KEKA 301507 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 807 AM PDT Sun Jul 30 2023 PZZ455-475-302315- /O.CON.KEKA.SC.Y.0079.230730T2000Z-230802T0700Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 807 AM PDT Sun Jul 30 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO MIDNIGHT PDT TUESDAY NIGHT... * WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt and seas 6 to 9 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 1 PM this afternoon to midnight PDT Tuesday night. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-302315- /O.CON.KEKA.SC.Y.0079.230731T1600Z-230802T0700Z/ Pt St George to Cape Mendocino 10 to 60 nm- 807 AM PDT Sun Jul 30 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM MONDAY TO MIDNIGHT PDT TUESDAY NIGHT... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 9 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 9 AM Monday to midnight PDT Tuesday night. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
100 WHUS76 KEKA 302157 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 257 PM PDT Sun Jul 30 2023 PZZ455-475-310600- /O.CON.KEKA.SC.Y.0079.000000T0000Z-230802T0700Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 257 PM PDT Sun Jul 30 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TUESDAY NIGHT... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 8 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until midnight PDT Tuesday night. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-310600- /O.CON.KEKA.SC.Y.0079.230731T1600Z-230802T0700Z/ Pt St George to Cape Mendocino 10 to 60 nm- 257 PM PDT Sun Jul 30 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM MONDAY TO MIDNIGHT PDT TUESDAY NIGHT... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 9 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 9 AM Monday to midnight PDT Tuesday night. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
318 WHUS76 KEKA 310302 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 802 PM PDT Sun Jul 30 2023 PZZ455-475-311115- /O.CON.KEKA.SC.Y.0079.000000T0000Z-230802T0700Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 802 PM PDT Sun Jul 30 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TUESDAY NIGHT... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 8 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until midnight PDT Tuesday night. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-311115- /O.CON.KEKA.SC.Y.0079.230731T1600Z-230802T0700Z/ Pt St George to Cape Mendocino 10 to 60 nm- 802 PM PDT Sun Jul 30 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM MONDAY TO MIDNIGHT PDT TUESDAY NIGHT... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 9 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 9 AM Monday to midnight PDT Tuesday night. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
584 WHUS76 KEKA 310938 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 238 AM PDT Mon Jul 31 2023 PZZ455-475-311745- /O.EXT.KEKA.SC.Y.0079.000000T0000Z-230802T2200Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 238 AM PDT Mon Jul 31 2023 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT WEDNESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 40 kt and seas 5 to 8 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 PM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-311745- /O.EXT.KEKA.SC.Y.0079.230731T1600Z-230802T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 238 AM PDT Mon Jul 31 2023 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 9 AM PDT WEDNESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 8 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 9 AM this morning to 9 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
832 WHUS76 KEKA 311515 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 815 AM PDT Mon Jul 31 2023 PZZ455-475-312315- /O.CON.KEKA.SC.Y.0079.000000T0000Z-230802T2200Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 815 AM PDT Mon Jul 31 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 40 kt and seas 5 to 8 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 PM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-312315- /O.CON.KEKA.SC.Y.0079.230731T1600Z-230802T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 815 AM PDT Mon Jul 31 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 8 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 9 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
844 WHUS76 KEKA 312133 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 233 PM PDT Mon Jul 31 2023 PZZ455-475-010545- /O.CON.KEKA.SC.Y.0079.000000T0000Z-230802T2200Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 233 PM PDT Mon Jul 31 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 40 kt and seas 5 to 8 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 PM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-010545- /O.CON.KEKA.SC.Y.0079.000000T0000Z-230802T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 233 PM PDT Mon Jul 31 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 9 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
724 WHUS76 KEKA 010314 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 814 PM PDT Mon Jul 31 2023 PZZ455-475-011115- /O.CON.KEKA.SC.Y.0079.000000T0000Z-230802T2200Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 814 PM PDT Mon Jul 31 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 8 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 PM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-011115- /O.CON.KEKA.SC.Y.0079.000000T0000Z-230802T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 814 PM PDT Mon Jul 31 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 9 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
619 WHUS76 KEKA 011024 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 324 AM PDT Tue Aug 1 2023 PZZ455-475-011830- /O.CON.KEKA.SC.Y.0079.000000T0000Z-230802T2200Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 324 AM PDT Tue Aug 1 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM WEDNESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts to 30 kt and seas 5 to 8 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 PM Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. $$ PZZ470-011830- /O.CON.KEKA.SC.Y.0079.000000T0000Z-230802T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 324 AM PDT Tue Aug 1 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM WEDNESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts to 30 kt and seas 5 to 8 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 9 AM Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. $$
194 WHUS76 KEKA 011539 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 839 AM PDT Tue Aug 1 2023 PZZ455-475-012345- /O.CON.KEKA.SC.Y.0079.000000T0000Z-230802T2200Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 839 AM PDT Tue Aug 1 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 PM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-012345- /O.CON.KEKA.SC.Y.0079.000000T0000Z-230802T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 839 AM PDT Tue Aug 1 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 9 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
078 WHUS76 KEKA 012127 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 227 PM PDT Tue Aug 1 2023 PZZ455-475-020530- /O.CON.KEKA.SC.Y.0079.000000T0000Z-230802T2200Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 227 PM PDT Tue Aug 1 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 7 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 PM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-020530- /O.CON.KEKA.SC.Y.0079.000000T0000Z-230802T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 227 PM PDT Tue Aug 1 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 4 to 7 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 9 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
870 WHUS76 KEKA 020322 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 822 PM PDT Tue Aug 1 2023 PZZ455-475-021130- /O.CON.KEKA.SC.Y.0079.000000T0000Z-230802T2200Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 822 PM PDT Tue Aug 1 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 7 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 PM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-021130- /O.CON.KEKA.SC.Y.0079.000000T0000Z-230802T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 822 PM PDT Tue Aug 1 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and seas 4 to 7 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 9 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
219 WHUS76 KEKA 021029 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 329 AM PDT Wed Aug 2 2023 PZZ455-475-021830- /O.CON.KEKA.SC.Y.0079.000000T0000Z-230802T2200Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 329 AM PDT Wed Aug 2 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM THIS AFTERNOON... * WHAT...Northwest winds 10 to 20 kt with gusts to 25 kt and seas 4 to 7 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 PM this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. $$ PZZ470-021600- /O.CON.KEKA.SC.Y.0079.000000T0000Z-230802T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 329 AM PDT Wed Aug 2 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM THIS MORNING... * WHAT...Northwest winds 10 to 15 kt and seas 4 to 6 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 9 AM this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. $$
611 WHUS76 KEKA 021543 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 843 AM PDT Wed Aug 2 2023 PZZ470-021645- /O.EXP.KEKA.SC.Y.0079.000000T0000Z-230802T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 843 AM PDT Wed Aug 2 2023 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING... $$ PZZ455-475-022200- /O.CON.KEKA.SC.Y.0079.000000T0000Z-230802T2200Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 843 AM PDT Wed Aug 2 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WHAT...Northwest winds 10 to 15 kt with gusts up to 25 kt and seas 4 to 7 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 PM PDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
324 WHUS76 KEKA 022134 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 234 PM PDT Wed Aug 2 2023 PZZ455-475-022245- /O.EXP.KEKA.SC.Y.0079.000000T0000Z-230802T2200Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 234 PM PDT Wed Aug 2 2023 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jul 29, 3:41 PM PDT, 11 hours 7 minutes earlier.
Area forecast discussion, Jul 29, 3:41 PM PDT, 11 hours 7 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
341 PM PDT Sat Jul 29 2023
.SYNOPSIS...Dry weather and near normal temperatures persist for the
next several days across northwestern California. Daily coastal
clouds and patchy fog are expected each night and morning, and
also smoke originating in Oregon may produce some haze at times.
Locally elevated fire weather threat will be likely over Lake
County this weekend. Otherwise, dry weather is expected to prevail
across the region during the next several days.
&&
.DISCUSSION...Quiet weather conditions persist across Northwest
California as remains sandwiched between a quasi-stationary low
over NE Pacific and strong ridge aloft centered over the Four
Corners region. This has resulted in mostly sunny skies, warm and
dry with temperatures at or slightly below normal. The
aforementioned upper low will continue to deepen this weekend, but
is expected to remains offshore of the Pacific Northwest and
Northern California. Breezy winds will continue each afternoon
through evening. In addition, coastal stratus will likely to
redevelop each night and clearing out by early afternoon.
Monday, the upper level trough weakens and and high pressure strengthens
east of our region. Ensemble and deterministic guidance keep show
the ridge axis centered over the Rockies. While another upper
trough over the Gulf of Alaska moves toward NE Pacific. This will
keep temperatures mostly seasonably across the region.
Cluster analysis and ensembles members are not in a good
agreement with the position of both features by mid to late week.
With southwest flow aloft, an area of monsoonal moisture will
likely moves around the periphery of the ridge by that time. Just
a 40% of the clusters are bringing some moisture toward our area
by mid to late next week. However, at this moment there are a lot
of uncertainties with the southwesterly flow bringing some mid
level moisture into our area that could lead in isolated
thunderstorms, usual by this time of the year. NBM continues to
advertise monsoonal moisture by the middle to late next week,
increasing the chances up to 15 percent of thunderstorm
development over the northern portion of Trinity County. However,
the highest probabilities remain east of the crest. Dry conditions
are expected over the rest of the region. Additionally, the ECMWF
Extreme Forecast Index (EFI) indicate anomalous gusty winds along
the coast south Cape Mendocino.
&&
.AVIATION...The marine layer remains around 2,500 feet deep this
afternoon with a fairly weak inversion. This has allowed skies to
mainly clear out this afternoon. Tonight a return of marine clouds
is expected with a similar extent to this morning. CIGS are
initially expected to be MVFR at KACV and KCEC, but may drop down
into IFR later tonight. Sunday clearing skies are expected again
by mid to late morning with another weak inversion. Northwest
winds will increase slightly tomorrow afternoon, mainly along the
coast. Otherwise VFR conditions are expected. MKK
&&
.MARINE...Winds and waves remain light this afternoon. Winds are
around 10 to 15 kt aside from there the northern inner waters where
they are only 5 to 10 kt. Waves are around 3 to 4 feet at 7 seconds
out of the northwest and 2 feet at 14 seconds out of the south.
Tonight winds and waves start to increase as we head into Sunday
with stronger winds expected on Monday. The gale watch remains on
track, however pushed back the start of the small craft advisory in
the northern waters until Monday morning. Winds are expected to peak
Tuesday afternoon. Winds look to be strongest just downwind from the
capes, but most areas will likely see gale force gusts. Winds are
expected to continue to increase through Tuesday morning before
starting to diminish again mid to late in the week. MKK
Today winds look to be the lightest of any day this week.
The northern waters will see winds of 10 to 15 kt in the outer
waters with 5 to 10 kt in the inner waters. The southern waters will
see winds of 15 to 25 kt with a few gusts to gale force just
downwind of Cape Mendocino. The small craft advisory for the
southern waters remains in effect.
Friday and into the weekend it looks like winds in the southern
waters will be near gale force with some gale force gusts. A gale
warning is now in effect to highlight this. this warning may need to
be extended into Saturday, but conditions look marginal so have left
it unchanged. The northern waters will be slightly lighter for much
of this time with around 20 kt expected. Have added another small
craft advisory for the outer waters to highlight this. Early next
week lighter winds are expected with winds generally in the 10 to 20
kt range, lightest in the northern waters again. MKK
&&
.FIRE WEATHER...Breezy west northwest winds could occur during
the late afternoon and early evening hours through channeled
terrain and exposed ridges for the next few days. Poor RH
recoveries was observed this morning with generally 20 to 35
percent on the ridges, mostly in the eastern portions of
Mendocino and Lake counties. Meanwhile,many valley areas were
reporting RH over 50s percent. Very dry conditions is expected
to continue over the interior eastern portion with RH in the 20s
and teens. This combined with breezy to occasionally gusty winds
will lead in a locally elevated fire threat into early next week.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
None.
NORTHWEST CALIFORNIA COASTAL WATERS...
Small Craft Advisory from 6 PM this evening to 9 AM PDT
Monday for PZZ455-475.
Gale Watch from Monday morning through Tuesday morning for
PZZ455-470-475.
Small Craft Advisory from 9 AM Sunday to 9 AM PDT Monday
for PZZ470.
&&
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngHazardous weather outlook, Jul 29, 2:36 PM PDT, 12 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 236 PM PDT Sat Jul 29 2023 CAZ101>115-302145- Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast- Southwestern Humboldt-Northern Humboldt Interior- Southern Humboldt Interior-Northern Trinity-Southern Trinity- Mendocino Coast-Northwestern Mendocino Interior- Northeastern Mendocino Interior-Southwestern Mendocino Interior- Southeastern Mendocino Interior-Northern Lake-Southern Lake- 236 PM PDT Sat Jul 29 2023 This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Note: The text-only Hazardous Weather Outlook from NWS Eureka will be discontinued on August 1st, 2023. A Graphical Hazardous Weather Outlook is now available at: https://www.weather.gov/erh/ghwo?wfo=eka
Nearby
Small Craft Advisories in California, 2023Every small craft advisory in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.